Volume 23, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Rigidity of convex divisible domains in flag manifolds

Wouter Van Limbeek and Andrew Zimmer

Geometry & Topology 23 (2019) 171–240
Bibliography
1 R C Alperin, An elementary account of Selberg’s lemma, Enseign. Math. 33 (1987) 269 MR925989
2 S A Ballas, J Danciger, G S Lee, Convex projective structures on nonhyperbolic three-manifolds, Geom. Topol. 22 (2018) 1593 MR3780442
3 W Ballmann, Nonpositively curved manifolds of higher rank, Ann. of Math. 122 (1985) 597 MR819559
4 T J Barth, Convex domains and Kobayashi hyperbolicity, Proc. Amer. Math. Soc. 79 (1980) 556 MR572300
5 Y Benoist, Automorphismes des cônes convexes, Invent. Math. 141 (2000) 149 MR1767272
6 Y Benoist, Convexes divisibles, II, Duke Math. J. 120 (2003) 97 MR2010735
7 Y Benoist, Convexes hyperboliques et fonctions quasisymétriques, Publ. Math. Inst. Hautes Études Sci. 97 (2003) 181 MR2010741
8 Y Benoist, Convexes divisibles, I, from: "Algebraic groups and arithmetic" (editors S G Dani, G Prasad), Tata Inst. Fund. Res. (2004) 339 MR2094116
9 Y Benoist, Convexes divisibles, IV : Structure du bord en dimension 3, Invent. Math. 164 (2006) 249 MR2218481
10 Y Benoist, A survey on divisible convex sets, from: "Geometry, analysis and topology of discrete groups" (editors L Ji, K Liu, L Yang, S T Yau), Adv. Lect. Math. 6, Int. (2008) 1 MR2464391
11 J P Benzécri, Sur les variétés localement affines et localement projectives, Bull. Soc. Math. France 88 (1960) 229 MR0124005
12 A Borel, Linear algebraic groups, 126, Springer (1991) MR1102012
13 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
14 K S Brown, Cohomology of groups, 87, Springer (1994) MR1324339
15 K Burns, R Spatzier, Manifolds of nonpositive curvature and their buildings, Inst. Hautes Études Sci. Publ. Math. 65 (1987) 35 MR908215
16 K Burns, R Spatzier, On topological Tits buildings and their classification, Inst. Hautes Études Sci. Publ. Math. 65 (1987) 5 MR908214
17 S Choi, G S Lee, L Marquis, Convex projective generalized Dehn filling, preprint (2016) arXiv:1611.02505
18 S Choi, G S Lee, L Marquis, Deformations of convex real projective manifolds and orbifolds, preprint (2016) arXiv:1605.02548
19 D Cooper, D D Long, S Tillmann, On convex projective manifolds and cusps, Adv. Math. 277 (2015) 181 MR3336086
20 M Crampon, Entropies of strictly convex projective manifolds, J. Mod. Dyn. 3 (2009) 511 MR2587084
21 B Farb, S Weinberger, Isometries, rigidity and universal covers, Ann. of Math. 168 (2008) 915 MR2456886
22 S Frankel, Complex geometry of convex domains that cover varieties, Acta Math. 163 (1989) 109 MR1007621
23 S Frankel, Applications of affine geometry to geometric function theory in several complex variables, I : Convergent rescalings and intrinsic quasi-isometric structure, from: "Several complex variables and complex geometry, II" (editors E Bedford, J P D’Angelo, R E Greene, S G Krantz), Proc. Sympos. Pure Math. 52, Amer. Math. Soc. (1991) 183 MR1128543
24 W Fulton, J Harris, Representation theory: a first course, 129, Springer (1991) MR1153249
25 A Geng, When are radicals of Lie groups lattice-hereditary ?, New York J. Math. 21 (2015) 321 MR3358545
26 W M Goldman, Convex real projective structures on compact surfaces, J. Differential Geom. 31 (1990) 791 MR1053346
27 F Guéritaud, O Guichard, F Kassel, A Wienhard, Compactification of certain Clifford–Klein forms of reductive homogeneous spaces, Michigan Math. J. 66 (2017) 49 MR3619735
28 O Guichard, A Wienhard, Convex foliated projective structures and the Hitchin component for PSL4(), Duke Math. J. 144 (2008) 381 MR2444302
29 O Guichard, A Wienhard, Anosov representations: domains of discontinuity and applications, Invent. Math. 190 (2012) 357 MR2981818
30 S Helgason, Differential geometry, Lie groups, and symmetric spaces, 80, Academic (1978) MR514561
31 D Johnson, J J Millson, Deformation spaces associated to compact hyperbolic manifolds, from: "Discrete groups in geometry and analysis" (editor R Howe), Progr. Math. 67, Birkhäuser (1987) 48 MR900823
32 M Kapovich, Convex projective structures on Gromov–Thurston manifolds, Geom. Topol. 11 (2007) 1777 MR2350468
33 M Kapovich, B Leeb, J Porti, Dynamics on flag manifolds: domains of proper discontinuity and cocompactness, Geom. Topol. 22 (2018) 157 MR3720343
34 A Karlsson, G A Noskov, The Hilbert metric and Gromov hyperbolicity, Enseign. Math. 48 (2002) 73 MR1923418
35 K T Kim, On the automorphism groups of convex domains in n, Adv. Geom. 4 (2004) 33 MR2155363
36 K T Kim, S G Krantz, Complex scaling and geometric analysis of several variables, Bull. Korean Math. Soc. 45 (2008) 523 MR2442193
37 S Kobayashi, Intrinsic distances associated with flat affine or projective structures, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 24 (1977) 129 MR0445016
38 J L Koszul, Déformations de connexions localement plates, Ann. Inst. Fourier (Grenoble) 18 (1968) 103 MR0239529
39 L Marquis, Around groups in Hilbert geometry, from: "Handbook of Hilbert geometry" (editors A Papadopoulos, M Troyanov), IRMA Lect. Math. Theor. Phys. 22, Eur. Math. Soc. (2014) 207 MR3329882
40 T Nagano, Transformation groups on compact symmetric spaces, Trans. Amer. Math. Soc. 118 (1965) 428 MR0182937
41 A Onishchik, È Vinberg, Lie groups and Lie algebras, III: Structure of Lie groups and Lie algebras, 41, Springer (1994)
42 G Prasad, –regular elements in Zariski-dense subgroups, Quart. J. Math. Oxford Ser. 45 (1994) 541 MR1315463
43 J F Quint, Convexes divisibles (d’après Yves Benoist), from: "Séminaire Bourbaki", Astérisque 332, Soc. Mat. de France (2010) 45 MR2648674
44 M S Raghunathan, Discrete subgroups of Lie groups, 68, Springer (1972) MR0507234
45 J Vey, Sur les automorphismes affines des ouverts convexes saillants, Ann. Scuola Norm. Sup. Pisa 24 (1970) 641 MR0283720
46 È B Vinberg, Discrete linear groups that are generated by reflections, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971) 1072 MR0302779
47 È B Vinberg, V G Kac, Quasi-homogeneous cones, Mat. Zametki 1 (1967) 347 MR0208470
48 A Zimmer, Proper quasi-homogeneous domains in flag manifolds and geometric structures, preprint (2015) arXiv:1507.06921